Trudy Instituta Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the Institute of Mathematics of the NAS of Belarus:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki, 2014, Volume 22, Number 2, Pages 53–62 (Mi timb220)  

On stationary solutions for Lindblad-type equations

S. Ya. Kilinab, E. K. Makarovab

a B. I. Stepanov Institute of Physics, National Academy of Sciences of Belarus, Minsk
b Institute of Mathematics of the National Academy of Sciences of Belarus, Minsk
References:
Abstract: An explicit solution of the matrix equation defining the stationary solutions of the kinetic Lindblad type equations is obtained.
Received: 11.11.2014
Document Type: Article
UDC: 512.643.4:517.9+530.145
Language: Russian
Citation: S. Ya. Kilin, E. K. Makarov, “On stationary solutions for Lindblad-type equations”, Tr. Inst. Mat., 22:2 (2014), 53–62
Citation in format AMSBIB
\Bibitem{KilMak14}
\by S.~Ya.~Kilin, E.~K.~Makarov
\paper On stationary solutions for Lindblad-type equations
\jour Tr. Inst. Mat.
\yr 2014
\vol 22
\issue 2
\pages 53--62
\mathnet{http://mi.mathnet.ru/timb220}
Linking options:
  • https://www.mathnet.ru/eng/timb220
  • https://www.mathnet.ru/eng/timb/v22/i2/p53
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Института математики
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024